2013 ICD-9-CM Diagnosis Code E980.2
Poisoning by other sedatives and hypnotics, undetermined whether accidentally or purposely inflicted
- Short description: Undet pois-sed/hypn NEC.
- ICD-9-CM E980.2 is a billable medical code that can be used to indicate a diagnosis on a reimbursement claim, however, E980.2 should only be used for claims with a date of service on or before September 30, 2015. For claims with a date of service on or after October 1, 2015, use an equivalent ICD-10-CM code (or codes).
- E980.2 describes the circumstance causing an injury, not the nature of the injury.
- You are viewing the 2013 version of ICD-9-CM E980.2.
- More recent version(s) of ICD-9-CM E980.2: 2014 2015.
- No ICD-10-CM code(s) convert to ICD-9-CM E980.2
- Narcotic overdose
- Poisoning by narcotic
- Poisoning by opiate AND/OR related narcotic
- Poisoning by sedative AND/OR hypnotic
- Poisoning by sedative hypnotic
- Poisoning by sedative or hypnotic
- Poisoning by synthetic narcotic
- Sedative hypnotic overdose
- Sedative overdose
- Synthetic narcotic overdose